Certirizine Hydrochloride For Hayfever And Allergy Relief
Cetirizine Hydrochloride 10mg antihistamine tablets are an excellent treatment for people suffering from hay
fever (seasonal allergic rhinitis), perennial allergic rhinitis (a similar condition to hay fever caused by allergies, that continues throughout the year) and urticaria (swelling, redness and itchiness of the skin).
Product images shown are for illustration purposes only and may differ from actual product appearance.
Adults and children 12 years and over:One tablet daily.
Avoid use in pregnancy and breastfeeding.
Please carefully read all product packaging and label information prior to use.
Each film tablet contains 10mg Certirizine Hydrochloride as the active ingredient.
Also contains lactose.
See leaflet for further information.